# SDR CALA2018100802076

- Difficulty date: October 8, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 73,992 hours, 8,796 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PER FLIGHT CREW, AT IDLE DESCENT 13,000 FT. AT 280K AIRSPEED PACKS ON AUTO, HYD 3000PSI, APU AND BLEED OFF, NOTICED POSSIBLE ELECTRICAL SMELL IN COCKPIT NO SMOKE VISIBLE. SMELL LASTED 5 MINUTES. EICAS CAUTION FOR LESS THAN 2 SECONDS  NO TIME TO READ WHEN NOTICED FLT CREW COMPLETED FORM 46-6020 SMOKE ODOR PLANE QUESTIONAIRE REF AMM05-51-58-800-801C3 (SMOKE-ODOR INSPECTION)...TOMC MO NO INBOUND FDE'S ON DESCENT. RAN BOTH ENGINES AND PACKS. CHECKED EQUIPMENT COOLING AND ALL FOUR RECIRC FANS, NO OVERHEAT/HOT TO TOUCH. REF AMM 05-51-58-800-801C3 ACCOMPLISHED PARAGRAPH A THROUGH C. ALSO INSPECTED WINDSHIELD HEAT AT ALL POSITIONS NO LOOSE/BURNED CONNECTIONS. CHECKED ALL COCKPIT LIGHTING FOR OPERATION. NO ODOR DETECTED. PER TOMC MO, OK TO SIGN ITEM OFF, RECIRC FILTERS TO BE REPLACED AS PRECAUTION.
